# SDR MASA200800173

- Difficulty date: February 27, 2008
- Submitted: February 29, 2008
- Operation: Air carrier
- Aircraft: N646BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7392
- Aircraft time: 16,341 hours, 18,020 cycles
- System (JASC): 3530 · Portable Oxygen System
- Part: Oxygen Bottle
- Part number: 17696531
- Part serial: 610947
- Condition: Low
- Location: Portable O2
- Part time: 19,900 hours, 16,324 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH FLT 1041 HNL-ITO.  PORTABLE O2 BOTTLE WAS REPORTED AS DEPLETED.  MX REPLACED THE PORTABLE O2 BOTTLE ASSEMBLY.
